# SDR 2023FA0000670

- Difficulty date: October 22, 2023
- Submitted: October 23, 2023
- Operation: General aviation
- Aircraft: N269JH
- Make and model: Lear 60LEAR
- Aircraft serial: 60201
- Aircraft time: 7,679 hours, 5,557 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Emergency Bleed
- Component part number: 617001
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AND RIGHT BLEED OVERHEAT LIGHT ILLUMINATED DURING CRUISE. TROUBLESHOT LIGHTS AND FOUND EMERGENCY BLEED VALVE CLAMPS LEAKING. REMOVED CLAMPS, INSPECTED AND REINSTALLED CLAMPS. LEAK CHECK GOOD.
